It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-10-2012, 02:47 PM   #1
Newbie
(female)
 
Join Date: May 2012
Location: Gilroy, Ca. United States
Posts: 2
earthlyfey HB User
Hoping for help and advice on what is happening to me

Hello everyone,

I have had Addison's for 9 years atleats been diagnosed that long. I have had two adrenal crisis' in the past and feel that I may have one soon if i do not take care of myself.

I am not doing to well because I have been so busy taking care of my kids, working, going to school, and being a wife that I had forgotten to take care of my health and my disease that can be fatal. I am a fool because I have done this to myself. i guess that i had just grown accustomed to feeling weak and tired and sleeping a lot that I thought no big deal but now it is getting worse and I am getting weaker and it's my fault because I have neglected to take my meds in the afternoon and exercise and all that.

I wake up in the morning and feel exhausted and sore all over. I sleep in a lot and it takes a really long time to become alert. I have a hard time eating in the morning, sometimes I get nauseous.I always take my 20 mg cortisol and 0.01 florinef. By the time I finally have lunch somedays i am dizzy and need food. I am always running around and forget about my 5mg dose of cortisol in the afternonn (which is most likey why i fel like crap all the time) The more I read other peopl's post's I see how well people know their body and what they must do. When i was diagnosed 9 years ago my dr. didn't give me much info except takes these meds or you can die. Now I have muscles aches in my hip that shoot down to knee, I have neck and shoulder pain. My right arm always feels sore like I have to stretch it. LATELY I just feel more and more soar. I am figuring it may be cuz of the lack of my afternoon dose. If anyone experience these symptons please connect with me. I need to talk to others with AD. I am scared that my muscles are deteriorating and really fearful of side effects to the meds. I have never talked to anyone with AD's. I have been so alone in this that I just dismissed it. Now I found some support groups and urgently need support. Please if you have any advice for me or are going through the same, I beg that you respond to me. I need help. I want to get better, in fact it's 2pm- time to take my pill

 
Sponsors Lightbulb
   
Old 05-10-2012, 06:18 PM   #2
Senior Member
(female)
 
Join Date: Jan 2009
Location: San Jose, Ca USA
Posts: 100
luvthesun HB Userluvthesun HB Userluvthesun HB User
Re: Hoping for help and advice on what is happening to me

this may seem like a very insensitive response to your post, but the answer seems quite simple... DON'T FORGET YOUR AFTERNOON DOSE OF CORTISONE!! It really is that simple. In fact, I don't know how you could forget. I am aware all day, everyday of my need for my meds. Sounds like you are undertreating your condition. Not everyone with Addison's Disease requires the same dose of cortisone daily. We all have different stresses, both physically and psychologically.. and all stresses require cortisol from your adrenal glands. Sounds like you're runnin on empty far too often, and the pain you are experiencing throughout your body is likely due to low cortisol as cortisone acts as an anti-inflammatory.

Take care of yourself .. remember this is a serious condition that you don't want to get away from you.

Sincerely,
Mollie

 
The following user gives a hug of support to luvthesun:
KitKat2005 (05-17-2012)
Old 05-17-2012, 07:23 PM   #3
Newbie
(female)
 
Join Date: Jul 2005
Posts: 8
KitKat2005 HB User
Re: Hoping for help and advice on what is happening to me

It sounds like you are out of balance. How many meals do you eat per day, and what kind of food do they include? How is your sleep? How much do you get? Do you have other conditions? What are your dosages? When is the last time
you've seen an endocrinologist? Lots of questions, I know. There are so many little ways to get off track.

Last edited by hb-mod; 05-22-2012 at 10:40 PM.

 
Old 05-21-2012, 08:13 PM   #4
Newbie
(female)
 
Join Date: May 2012
Location: Raleigh, North Carolina USA
Posts: 2
syvia HB User
Re: Hoping for help and advice on what is happening to me

I have Addison's also. I always take my med, but am experiencing the same exact pain you described. I am going to my endocrinologist this week and hope he will have some answers. Please make sure you take your meds. It is a matter of life or death.

 
Old 05-22-2012, 10:38 PM   #5
Newbie
(female)
 
Join Date: Feb 2012
Location: lexington, KY
Posts: 2
wisnK HB User
Re: Hoping for help and advice on what is happening to me

I agree, sounds like your totally off track. i would make an appointment very soon and get into your endo doc to get straightened out. I was finally diagnosed in Jan. and finally this month I got put on a dose that has made me feel normal as normal can be.

Gives great info when we should up dose, how we should feel, etc. It has been the most helpful I have found and I've researched this disease to death. I am afraid for you, you do sound that you have a crisis in your near future if you don't take care of yourself. You know what they say, If you don't care for yourself first, then you won't be around to care for those precious children!!!!!

Last edited by Administrator; 05-22-2012 at 11:37 PM.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!